Alert archive / Virginia / Gale Warnings in 2009
Gale Warning 13, NWS Wakefield, VA
NWS Wakefield, VA issued this gale warning at Apr 29, 2009, 11:26 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2009, 11:26 AM EDT (15:26 UTC)
- Expired
- Apr 29, 2009, 3:02 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
286 WHUS71 KAKQ 291526 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1126 AM EDT WED APR 29 2009 ANZ630>632-292100- /O.UPG.KAKQ.SC.Y.0049.000000T0000Z-090430T0500Z/ /O.NEW.KAKQ.GL.W.0013.090429T1526Z-090429T2100Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 1126 AM EDT WED APR 29 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ652-654-656-292100- /O.UPG.KAKQ.SC.Y.0049.000000T0000Z-090430T1400Z/ /O.NEW.KAKQ.GL.W.0013.090429T1526Z-090429T2100Z/ COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- 1126 AM EDT WED APR 29 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ650-658-292330- /O.CON.KAKQ.SC.Y.0049.000000T0000Z-090430T1400Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 1126 AM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-292330- /O.CON.KAKQ.SC.Y.0049.000000T0000Z-090430T0100Z/ CURRITUCK SOUND- 1126 AM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ KLL
1 follow-up statement
783 WHUS71 KAKQ 291902 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 302 PM EDT WED APR 29 2009 ANZ630>632-300315- /O.CAN.KAKQ.GL.W.0013.000000T0000Z-090429T2100Z/ /O.EXB.KAKQ.SC.Y.0049.000000T0000Z-090430T0400Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 302 PM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ652-654-656-300315- /O.CAN.KAKQ.GL.W.0013.000000T0000Z-090429T2100Z/ /O.EXB.KAKQ.SC.Y.0049.000000T0000Z-090430T1000Z/ COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- 302 PM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-658-300315- /O.EXT.KAKQ.SC.Y.0049.000000T0000Z-090430T1000Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 302 PM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-300100- /O.CON.KAKQ.SC.Y.0049.000000T0000Z-090430T0100Z/ CURRITUCK SOUND- 302 PM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this gale warning went out at Apr 29, 11:18 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 29, 11:18 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1118 AM EDT WED APR 29 2009
.SYNOPSIS...
A BACK DOOR COLD FRONT WILL MOVE INTO NORTH CAROLINA THIS AFTERNOON
THEN STALL ACROSS THE CAROLINAS TONIGHT. THE FRONT SLOWLY LIFTS
BACK NORTH AS A WARM FRONT ON THURSDAY. WEAK HIGH PRESSURE RETURNS
FRIDAY BEFORE ANOTHER COLD FRONT APPROACHES FROM THE WEST LATE
FRIDAY NIGHT INTO SATURDAY. HIGH PRESSURE WILL SLOWLY BUILD IN
FROM THE NORTHWEST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BKDR CDFRNT CRNTLY LCTD ALONG NC/VA BRDR AND CONTG TO MOVE S. BIG
CHANGE IN STORE THIS AFTRN AS WNDS TURN N THEN NE ALONG WITH AN
INCRS OF CLOUD COVER. OF NOTE IS THE GUSTY WNDS (UP TO 40 MPH) ALONG
THE COAST AS COLD SURGE MOVES S WITH THE BNDRY. THESE GUSTY WNDS
TO PLAY MORE HAVOC WITH THE MARINE FCST RTHR THAN THE PUBLIC...BUT
DID UPDATE GRIDS TO REFLECT THESE GUSTY WNDS NXT SVRL HRS. TMP
FCST STILL CHALLENGING AS READINGS NOT IMMEDIATELY FALLING AFTR
FROPA AS CAA LAGGING A BIT. SOME TMPS ALRDY AT OR ABOVE FCSTD MAX
READINGS...SO DID SOME ADJUSTMENT UPWARD TO SHOW THAT MAX TMPS
WILL BE OVR THE NXT FEW HRS WITH FALLING VALUES THRU THE AFTRN AS
PCPN BATCH FROM THE N MOVES S. SPEAKING OF THE APPRCHG PCPN...LTST
RUC/WRF NOT THAT IMPRESSIVE WITH MEASURABLE PCPN ACROSS THE SRN
HALF OF THE FA. BAND OF PCPN NOW APPRCHG NRN CNTYS WILL PRBLY DSPT
IN AREAL COVERAGE AS IT SINKS S NXT FEW HRS. SO WILL CONT TO CARRY
LIKELY POPS ACROS XTREME NRN CNTYS..BUT RPDLY TAPER OFF TO SLGHT
CHC ACROSS THE S BY LATE AFTRN. THUNDER CHCS NOT THAT HIGH...BUT
WILL LEAVE MENTION IN ATTM FOR ANYTHING THAT DOES DVLP ALONG THE
WND / DIFFERENTIAL HTNG BNDRY NXT SVRL HRS. XPCT BEST CHC WILL BE
ACROSS NRN NC WHERE A MINIMAL AMT OF INSTABILITY IS PROGGED AS
WELL AS WHERE THERE WILL BE THE MOST SUN BEFORE EVEN POST FROPA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
WED NIGHT LOOKS TO BE CLOUDY WITH SPORADIC (LGT) RAIN CHCS AS COOL
WEDGE PTRN DVLPS. QPF LESS THAN ONE TENTH INCH OVERALL W/ LOWS IN
THE MID/UPR 40S NRTH TO 50S SOUTH. FRONT BEGIN TO LIFT BACK N AS A
WRM FRNT THU..BUT XPCT ENUF MSTR ARND FOR AT LEAST CHANCES FOR -RA
THROUGH MUCH OF THE MRNG HRS...BECMG WIDELY SCT IN NATURE DRNG THE
AFTRN. TSCTNS INDCT PLNTY OF MSTR FOR IT TO STAY OVC (ESP FOR
NORTHERN ZONES)...BUT ENUF BREAKS IN THE CLDS ACROSS SRN VA/NE NC
FOR SKIES TO BECOME PT SUNNY. THIS IS ALSO THE AREA WHERE ENUF
INSTAB PROGGED FOR ISO AFTN THUNDER. HIGHS AROUND 60 FAR NORTH TO
L70S SOUTH. ENUF LL MSTR PROGGED THU EVENG FOR M CLDY SKIES WITH
LOW CHC SHWRS....BUT HAVE LOWERED POPS AFTER MIDNGT. LOWS IN THE
50S...WITH TEMPS GNLY STEADY OVERNGT.
FRI...AREA LOOKS TO BECOME WARM SCTRD FRI WITH DECENT SSW
FLOW...AND HAVE DROPPED PRECIP CHANCES IN MRNG...AND SCALED BACK
FURTHER TO KEEP ONLY 20-30% ACRS FAR NORTH AND PIEDMNT AS OVERALL
SSW FLOW AND INCRSG HGTS/RIDGING ALOFT LOOKS TO KEEP BULK OF
PRECIPITATION TO OUR NORTH AND WEST. TEMPS BECOME NOTICEABLY
WARMER ONCE AGAIN...HIGHS AROUND 80 NORTH...LWR TO MID 80S
ELSEWHERE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MUCH UNCERTAINTY EXISTS IN THE EXTND PERIOD AS MODELS DIVERGE IN
THEIR SOLNS PAST FRI NIGHT (BOTH BETWEEN MODELS AND FROM RUN TO
RUN). FRI EVNG THE NEXT FRONT SHOULD BE SITUATED IN THE OH
VALLEY...SO NOT MUCH CHC FOR PRECIP IN AKQ CWA...(BOTH THE GFS AND ECMWF
AGREE ON THIS). THE GFS HAS BEEN FASTER WITH BRINGING THE FRONT
INTO AND THROUGH THE MID ATLANTIC REGION SAT MORNING AND THE
LATEST RUN OF THE ECMWF IS TRENDING THIS WAY AS WELL...SO WILL GO
WITH HIGHEST POPS OF THE PERIOD ON SATURDAY (STILL ONLY IN THE
CHANCE RANGE FOR NOW HOWEVER). KEPT HIGHEST POPS IN THE WEST WHERE
MORE CERTAINTY EXISTS THAT FRONT MAKES IT THAT FAR THROUGHOUT THE
DAY.
THE FRONT THEN STALLS NEAR THE VA/NC BORDER THROUGH SUN
MORNING...KEEPING POPS HIGHER OVER OUR SOUTHERN AREAS AND TAPERING
TO JUST 30% OVER THE NORTH. THE 12Z ECMWF IN A LOT BETTER
AGREEMENT WITH THE 12Z GFS SUN NIGHT...MVG A LOW INTO THE CNTRL
VA/NC AREA LATE SUN...KEEPING THE FRNTL BNDRY OVER THE CWA THROUGH
MON MORNING. THE BNDRY MAKES A VERY SLOW SOUTHWARD PROGRESSION
THROUGHOUT THE DAY ON MONDAY. OVERALL...A VERY WET THREE DAYS (SAT
THROUGH MON) AND THIS PATTERN COULD VERY WELL CONTINUE INTO TUES
AS THERE IS REALLY NOTHING TO DRIVE IT FAR ENOUGH SOUTH OF THE
AREA.
TEMPS ARE RELATIVELY MILD IN THE EXTND PERIOD...WARMEST ON SAT BUT
THEN NEAR OR JUST BLO CLIMO SUN THROUGH TUES WITH PLENTY OF CLOUDS
AND RAIN TO KEEP TEMPS FROM GETTING TOO WARM.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
A BACKDOOR COLD FRONT WILL DROP S THRU THE AREA TODAY. WINDS SHIFT
TO THE N AND EVENTUALLY NE BEHIND THE FRONT...AND EXPECT GUSTS TO
AROUND 20 KT ALONG THE COAST (INCLUDING ORF). CIGS WILL LOWER TO
MVFR LATE THIS AM/EARLY AFTN AT RIC AND SBY AS CLOUD COVER INCREASES
BEHIND THE FRONT...AND WILL EVENTUALLY LOWER TO MVFR AT PHF/ORF AND
LASTLY ECG LATE THIS AFTN/EARLY EVNG ONCE THE FRONT SINKS S INTO NC.
PRECIP LAGS BEHIND THE FRONT...AND WILL HAVE A CHC OF -RA BEGINNING
IN THE N LATE THIS AM...PROPAGATING S THRU THE DAY.
MOISTURE CONTINUES TO INCREASE WED EVNG THRU WED NIGHT AND CIGS WILL
LWR TO IFR AT ALL TERMINALS IN -RA OR -DZ. VSBYS MAY OCCASIONALLY
LWR TO MVFR DURING HEAVIEST PRECIP. MOISTURE LINGERS ON THU WITH
PERSISTENT NE/E FLOW AS FRONT STALLS OUT JUST TO OUR S...AND
CONDITIONS WILL FLUCTUATE BETWEEN MVFR/IFR AS CHC OF -RA CONTINUES.
WINDS TURN TO THE S LATER THU AS THE FRONT MOVES BACK TO THE N AS A
WARM FRONT...AND CONDITIONS WILL IMPROVE TO VFR. ANOTHER COLD FRONT
WILL APPROACH THE REGION FROM THE NW ON FRI...WITH BREEZY SW WINDS
EXPECTED AHEAD OF THE FRONT. THE FRONT WILL THEN MOVE ACROSS THE
AREA THIS WEEKEND...BRINGING ANOTHER CHANCE FOR -RA AND REDUCED AVN
CONDITIONS.
&&
.MARINE...
RCVD REPORTS OF GUSTS OVR GALE FORCE ACROSS THE LWR CHES BAY AND
CSTL WTRS S OF PARRAMORE ISL...SO HAVE HOISTED A GALE WRNG DOWN TO
THE NC/VA BRDR THRU THE AFTRN HRS. XPCT CAA SURGE TO GRDLY DMNSH
BY LATE AFTRN. UPDATED CWF TO FOLLOW SHORTLY.
WINDS DIMINISH BLO SCA LEVELS OVERNIGHT TONIGHT AS GRADIENT
WEAKENS...HOWEVER SEAS WILL TAKE LONGER TO SUBSIDE TO BLO 5 FT (BY
THU AM). WINDS TURN TO THE SE AND EVENTUALLY S ON THU AS THE COLD
FRONT LIFTS BACK N THRU THE WATERS AS A WARM FRONT. WINDS THEN
TURN SW AS A COLD FRONT APPROACHES THE MID ATLANTIC REGION FROM
THE NW THU NIGHT AND FRI. THE PRES GRADIENT WILL TIGHTEN WITH HIGH
PRES NEAR BERMUDA EXTENDING BACK TOWARDS THE SE US COAST...AND
WITH INTERIOR LOW PRES LOCATED NEAR THE LWR GREAT LAKES. A
PROLONGED PERIOD OF SCA FLAGS LOOKS LIKELY FRI THRU MUCH OF SAT.
WINDS SHUD EVENTUALLY EASE AND TURN TO THE N/NE ON SUN AS THE COLD
FRONT CROSSES THRU THE WATERS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THURSDAY FOR NCZ102.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THURSDAY FOR ANZ650-658.
GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ630>632-652-
654-656.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ANZ633.
&&
SYNOPSIS...LKB
NEAR TERM...LKB/MPR
SHORT TERM...LKB
LONG TERM...JYM
AVIATION...JRL
MARINE...KLL/MPRHazardous weather outlook, Apr 29, 11:21 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1121 AM EDT WED APR 29 2009 ANZ630>632-652-654-656-301530- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- 1121 AM EDT WED APR 29 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-NCZ012>017-030>032-VAZ048-049-060>100-301530- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND- GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA- POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 1121 AM EDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NORTHEAST WIND GUSTS BETWEEN 30 TO 40 MPH ARE LIKELY ALONG THE COAST WITH GUSTS BETWEEN 20 TO 30 MPH LIKELY JUST WEST OF THE CHESAPEAKE BAY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-658-NCZ102-301530- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-OUTER BANKS CURRITUCK- 1121 AM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-301530- CURRITUCK SOUND- 1121 AM EDT WED APR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.